# SDR IPXA2017032115384

- Difficulty date: February 26, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Part number: AJC75591
- Condition: Gouged
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 2 ENGINE INTAKE LIP  HAS SEVERAL GOUGES.  REPAIRED INTAKE LIP ASSY IAW EA 011-5430-01-A6713, REV I/R, AND EO MD11-5430-63643-A.
